Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Foot pain after using trampoline, hurts on walking. Is it sprained?

hi we got a trampoline and then yesterday i started getting some foot pain mostly in my left foot near where my foot and leg meet then today it wasnt at that spot anymore it is on the top of my foot and it hurts to walk and put my foot in my ice skate. Then i noticed my right foot i have the tinest bit of pain in the same spot that i do in my left right on top of my foot. my father thinks i probably sprained it... can you help?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello HCM user,
Me too think its just a sprain as, you are just new to trampoline and your legs are not elastic enough to adjust with new stretch exercise.
You are advised to take few days rest and take some pain killers to ease your pain.
You can start after few days, but start with less vigorous jumping for few days than gradually increase the frequency.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor